It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


There might be some science behind feeling depressed when taking Klonopin.

Klonopin is the only benzo that is known to decrease the release of serotonin...which might explain why you feel more depressed. It's the only benzo that is known to do this.

If you're feeling depressed on Klonopin, it might be worth it to check out Xanax or Ativan, which aren't known to decrease the release of serotonin.
Ativan is another "benzo". It can be used for sleep, as can Xanax and Klonopin and Valium.

Klonopin "can" be worse for depression, because it "can" decrease the release of serotonin.

I can't post articles on this forum of where I read the information. I'm sure if you search around on the net a little bit, you'll find something similar.
I also speak to a well known psychiatrist that speaks around the country (USA), and he told me the same exact thing, because I was curious after reading it in a published medical article.

If you're feeling more depressed on Klonopin, I wanted to give you the "reason" behind it, and that Klonopin might/could actually be to blame. It doesn't always make people feel more depressed, but if you're already suffering from depression and you're feeling MORE depressed, it might be wise to look into Xanax or Ativan (which are both very similar--Xanax is twice as strong as Ativan; .5mg of Xanax=1mg of Ativan).
Okay - I'll check in to the Ativan or Xanax..thanks for the clarification.





All times are GMT -7. The time now is 03:47 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!